# SDR CA081103003

- Difficulty date: November 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,688 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009325
- Condition: Chafed
- Location: Hyd System
- Part time: 38,294 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE ACFT REPORTED LOSING NR1 HYD SYS FLUID AND ACTIVATION OF NR1 ISO VALVE. COMMERCIAL DECISION MADE FOR ACFT TO RETURN TO ORIGINATING AIRPORT. FLAP (0) DEGREES AND LANDING CARRIED OUT THAT WAS DUE TO ACTIVATION OF NR1 HYD SYS ISO VALVE.  MAINT INSP FOUND HYD LINE FROM ENG DRIVEN PUMP TO PRESSURE MANIFOLD CHAFED AT NACELLE CLAMP. LINE REPLACED. ENG DRIVEN PUMP REPLACED AS PUMP HAD OPERATED AFTER FLUID DEPLETION. LEAK AND FUNCTION CHECKS CARRIED OUT. ACFT RETURNED TO SERVICE.
